# SDR HNAA2025043000293

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 47,898 hours, 43,538 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166011
- Part serial: 2004060821
- Condition: Abnormal
- Location: Zone 400
- Part time: 39,548 hours, 34,907 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HS VALVE 1 FAIL ON T/O ROLL    FACT  29APR25  02:31  PHL   R/R H/S VALVE 1 IAW AMM 36-11-02. OPS CHECK GOOD.  A/C OKAY FOR SERVICE AT THIS TIME.
